# SDR ASOA2014120911854

- Difficulty date: November 16, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 280-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SIDE OF NOSE JACK FITTING SUPPORT, FS 365-280.  OUT OF LIMITS IAW SRM 53-00-101-001-A01.  REMOVED AND REPLACED IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
